Alert archive / Illinois / River Flood Warnings in 2021
River Flood Warning 18, NWS Chicago, IL
NWS Chicago, IL issued this river flood warning at Jun 29, 2021, 7:24 PM CDT for Grundy County, LaSalle County, Illinois. It took effect at Jun 29, 2021, 9:08 PM CDT. It was in force for 23 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2021, 7:24 PM CDT (00:24 UTC)
- In effect from
- Jun 29, 2021, 9:08 PM CDT
- Expired
- Jun 30, 2021, 8:12 PM CDT
- In force
- 23 hr
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Grundy County, IL, LaSalle County, IL
The radar
The Chicago radar (KLOT), 50 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River at Morris (MORI2). The gauge peaked at 16.56 ft at Jun 30, 2021, 12:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 16 ft
- Moderate stage
- 18 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05542500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
082
WGUS43 KLOT 300024
FLWLOT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Chicago IL
724 PM CDT Tue Jun 29 2021
...The National Weather Service in Chicago IL has issued a Flood
Warning for the following rivers in Illinois...
Illinois River at Morris affecting La Salle and Grundy Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These forecasts are based on observed precipitation as well as
forecast precipitation 24 hours into the future. Changes to the
rainfall forecast, or any additional rainfall after 24 hours, may
cause changes to these river forecasts.
A Flood Warning means water levels above flood stage are imminent or
may already occurring. Persons along rivers and streams in the
warned area should take immediate precautions to protect life and
property.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/Chicago and
water.weather.gov
The next statement is expected around 1030 AM CDT Wednesday morning.
&&
ILC063-099-301530-
/O.NEW.KLOT.FL.W.0018.210630T0600Z-210630T1800Z/
/MORI2.1.ER.210630T0600Z.210630T0600Z.210630T1200Z.NO/
724 PM CDT Tue Jun 29 2021
The National Weather Service in Chicago has issued a
* Flood Warning for
the Illinois River at Morris.
* From late tonight to Wednesday afternoon.
* At 6:45 PM CDT Tuesday the stage was 15.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to flood stage just after
midnight tonight to a crest of 16.0 feet. It will then fall below
flood stage tomorrow morning.
* Impact...At 16.0 feet, Pine Bluff Road, west of Route 47, and
Dwight Roads flood on south side of river.
* Flood History...This crest compares to a previous crest of 15.9
feet on 03/21/1984.
&&
LAT...LON 4137 8879 4134 8860 4144 8822 4137 8820
4126 8867 4130 8879
$$
CMS3 follow-up statements
256
WGUS83 KLOT 300200
FLSLOT
Flood Statement
National Weather Service Chicago IL
900 PM CDT Tue Jun 29 2021
...The Flood Warning is extended for the following rivers in
Illinois...
Illinois River at La Salle affecting La Salle, Bureau and Putnam
Counties.
Illinois River at Ottawa affecting La Salle County.
Illinois River at Morris affecting La Salle and Grundy Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means water levels above flood stage are imminent or
may already occurring. Persons along rivers and streams in the
warned area should take immediate precautions to protect life and
property.
Additional information is available at www.weather.gov/Chicago and
water.weather.gov
&&
ILC011-099-155-301700-
/O.EXT.KLOT.FL.W.0013.000000T0000Z-210705T0000Z/
/LSLI2.1.ER.210627T1049Z.210630T1200Z.210704T1800Z.NO/
900 PM CDT Tue Jun 29 2021
...The Flood Warning is now in effect until Sunday evening...
The Flood Warning continues for
the Illinois River at La Salle.
* Until Sunday evening.
* At 7:45 PM CDT Tuesday the stage was 24.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:45 PM CDT Tuesday was 24.8 feet.
* Forecast...The river is expected to rise to a crest of 25.0 feet
tomorrow morning. It will then fall below flood stage early Sunday
afternoon.
&&
LAT...LON 4131 8940 4135 8933 4137 8898 4128 8899
4128 8929
$$
ILC099-301700-
/O.EXT.KLOT.FL.W.0012.000000T0000Z-210701T1800Z/
/OTWI2.1.ER.210627T1650Z.210630T1200Z.210701T1048Z.NO/
900 PM CDT Tue Jun 29 2021
...The Flood Warning is now in effect until early Thursday
afternoon...
The Flood Warning continues for
the Illinois River at Ottawa.
* Until Thursday afternoon.
* At 8:30 PM CDT Tuesday the stage was 463.7 feet.
* Flood stage is 463.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:30 PM CDT Tuesday was 463.8 feet.
* Forecast...The river is expected to rise to a crest of 464.0 feet
tomorrow morning. It will then fall below flood stage early
Thursday morning.
* Impact...At 464.0 feet, Backwater causes the Fox River to reach
bankfull near St. Elizabeth Medical Center in Ottawa.
&&
LAT...LON 4137 8898 4137 8879 4130 8879 4128 8899
$$
ILC063-099-301700-
/O.EXT.KLOT.FL.W.0018.210630T0208Z-210630T1800Z/
/MORI2.1.ER.210630T0208Z.210630T1200Z.210630T1617Z.NO/
900 PM CDT Tue Jun 29 2021
...The Flood Warning is now in effect until early tomorrow
afternoon...
The Flood Warning continues for
the Illinois River at Morris.
* Until Wednesday afternoon.
* At 8:45 PM CDT Tuesday the stage was 16.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this evening to a crest of 16.5 feet tomorrow morning. It will
then fall below flood stage late tomorrow morning.
* Impact...At 16.0 feet, Pine Bluff Road, west of Route 47, and
Dwight Roads flood on south side of river.
&&
LAT...LON 4137 8879 4134 8860 4144 8822 4137 8820
4126 8867 4130 8879
$$
Kluber106
WGUS83 KLOT 301620
FLSLOT
Flood Statement
National Weather Service Chicago IL
1120 AM CDT Wed Jun 30 2021
...The Flood Warning is extended for the following river in
Illinois...
Illinois River at Morris affecting La Salle and Grundy Counties.
Illinois River at La Salle affecting La Salle, Bureau and Putnam
Counties.
Illinois River at Ottawa affecting La Salle County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means water levels above flood stage are imminent or
may already occurring. Persons along rivers and streams in the
warned area should take immediate precautions to protect life and
property.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/Chicago and
water.weather.gov
The next statement is expected by this evening.
&&
ILC063-099-010115-
/O.EXT.KLOT.FL.W.0018.000000T0000Z-210701T0112Z/
/MORI2.1.ER.210630T0215Z.210630T0530Z.210630T1912Z.NO/
1120 AM CDT Wed Jun 30 2021
...The Flood Warning is now in effect until this evening...
The Flood Warning continues for
the Illinois River at Morris.
* Until this evening.
* At 10:45 AM CDT Wednesday the stage was 16.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 10:45 AM CDT Wednesday was 16.6 feet.
* Forecast...The river is expected to fall below flood stage this
afternoon and continue falling to 7.5 feet Wednesday morning.
* Impact...At 16.0 feet, Pine Bluff Road, west of Route 47, and
Dwight Roads flood on south side of river.
&&
LAT...LON 4137 8879 4134 8860 4144 8822 4137 8820
4126 8867 4130 8879
$$
ILC011-099-155-010730-
/O.EXT.KLOT.FL.W.0013.000000T0000Z-000000T0000Z/
/LSLI2.1.ER.210627T1049Z.210630T1800Z.000000T0000Z.NO/
1120 AM CDT Wed Jun 30 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Illinois River at La Salle.
* Until further notice.
* At 10:45 AM CDT Wednesday the stage was 25.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 10:45 AM CDT Wednesday was 25.0 feet.
* Forecast...The river is expected to rise to a crest of 25.1 feet
this afternoon.
&&
LAT...LON 4131 8940 4135 8933 4137 8898 4128 8899
4128 8929
$$
ILC099-010730-
/O.EXT.KLOT.FL.W.0012.000000T0000Z-210702T0430Z/
/OTWI2.1.ER.210627T1650Z.210630T1300Z.210701T2230Z.NO/
1120 AM CDT Wed Jun 30 2021
...The Flood Warning is now in effect until late tomorrow evening...
The Flood Warning continues for
the Illinois River at Ottawa.
* Until Thursday evening.
* At 10:30 AM CDT Wednesday the stage was 463.9 feet.
* Flood stage is 463.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 10:30 AM CDT Wednesday was 464.0 feet.
* Forecast...The river is expected to rise to a crest of 464.0 feet
this afternoon. It will then fall below flood stage tomorrow
afternoon.
* Impact...At 464.0 feet, Backwater causes the Fox River to reach
bankfull near St. Elizabeth Medical Center in Ottawa.
&&
LAT...LON 4137 8898 4137 8879 4130 8879 4128 8899
$$
RC280
WGUS83 KLOT 301630 CCA
FLSLOT
Flood Statement...CORRECTED
National Weather Service Chicago IL
1130 AM CDT Wed Jun 30 2021
...The Flood Warning is extended for the following river in
Illinois...
Illinois River at Morris affecting La Salle and Grundy Counties.
Illinois River at La Salle affecting La Salle, Bureau and Putnam
Counties.
Illinois River at Ottawa affecting La Salle County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means water levels above flood stage are imminent or
already occurring. Persons along rivers and streams in the warned
area should take immediate precautions to protect life and property.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/Chicago and
water.weather.gov
The next statement is expected by this evening.
&&
ILC063-099-010115-
/O.COR.KLOT.FL.W.0018.000000T0000Z-210701T0112Z/
/MORI2.1.ER.210630T0215Z.210630T0530Z.210630T1912Z.NO/
1130 AM CDT Wed Jun 30 2021
...The Flood Warning is now in effect until this evening...
The Flood Warning continues for
the Illinois River at Morris.
* Until this evening.
* At 10:45 AM CDT Wednesday the stage was 16.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 10:45 AM CDT Wednesday was 16.6 feet.
* Forecast...The river is expected to rise to flood stage just after
midnight tonight to a crest of 16.0 feet. It will then fall below
flood stage tomorrow morning.
* Impact...At 16.0 feet, Pine Bluff Road, west of Route 47, and
Dwight Roads flood on south side of river.
&&
LAT...LON 4137 8879 4134 8860 4144 8822 4137 8820
4126 8867 4130 8879
$$
ILC011-099-155-010730-
/O.COR.KLOT.FL.W.0013.000000T0000Z-000000T0000Z/
/LSLI2.1.ER.210627T1049Z.210630T1800Z.000000T0000Z.NO/
1130 AM CDT Wed Jun 30 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Illinois River at La Salle.
* Until further notice.
* At 10:45 AM CDT Wednesday the stage was 25.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 10:45 AM CDT Wednesday was 25.0 feet.
* Forecast...The river is expected to rise to a crest of 25.1 feet
this afternoon.
&&
LAT...LON 4131 8940 4135 8933 4137 8898 4128 8899
4128 8929
$$
ILC099-010730-
/O.COR.KLOT.FL.W.0012.000000T0000Z-210702T0430Z/
/OTWI2.1.ER.210627T1650Z.210630T1300Z.210701T2230Z.NO/
1130 AM CDT Wed Jun 30 2021
...The Flood Warning is now in effect until late tomorrow evening...
The Flood Warning continues for
the Illinois River at Ottawa.
* Until Thursday evening.
* At 10:30 AM CDT Wednesday the stage was 463.9 feet.
* Flood stage is 463.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 10:30 AM CDT Wednesday was 464.0 feet.
* Forecast...The river is expected to rise to a crest of 464.0 feet
this afternoon. It will then fall below flood stage tomorrow
afternoon.
* Impact...At 464.0 feet, Backwater causes the Fox River to reach
bankfull near St. Elizabeth Medical Center in Ottawa.
&&
LAT...LON 4137 8898 4137 8879 4130 8879 4128 8899
$$
RCWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this river flood warning went out at Jun 29, 6:48 PM CDT, 36 minutes earlier.
Area forecast discussion, Jun 29, 6:48 PM CDT, 36 minutes before
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 648 PM CDT Tue Jun 29 2021 .SHORT TERM... 300 PM CDT Through Wednesday night... Widely scattered storms will continue to be possible across areas south of a line from Mendota to Waukegan. This is the area in which we have seen more insolation early this afternoon due to more breaks in the cloud cover. This has allowed temperatures to warm into the mid 80s amidst 70+ degree dew points, thus supporting ample MLCAPE values in excess of 1,500 J/KG across much of the area east of I-39 and south of I-88. Effective deep layer remains the strongest just north and west of this area, but with values of shear still up near 30 kt in the areas of better instability some organized storm clusters capable of producing localized strong wind gusts and torrential downpours will be possible. We have already seen this with some of the storm clusters over parts of east central IL into parts of northwestern IN. Local instances of flash flooding will be possible with these storms, especially in areas in which the storms train over the same areas. The storms should be on diminishing trend this evening, so the threat of strong storms and very heavy rainfall will wane. For this reason, we have opted to allow the current flash flood watch to expire this evening. While the chances for some showers and storms will continue tonight, it appears the threat of widespread areas of very heavy rainfall will wane quickly this evening. A surface cold frontal boundary will began to shift southward into northern IL on Wednesday. This should act to keep the primary threat of thunderstorms with heavy rain on Wednesday south of I-80. KJB && .LONG TERM... 300 PM CDT Thursday through Monday... The thinking for the extended period has not changed. See below for more info. In the wake of a cold front Wednesday night, Thursday will be noticeably less humid. A secondary front off Lake Michigan by early afternoon will usher in breezy northwest winds. Widely scattered showers and thunderstorms may develop during the afternoon hours as a sharp upper-level wave dives south over the western Great Lakes cooling mid-level temperatures sufficiently for some 1000+ J/kg of MLCAPE. Thursday does not look like a washout however, and most areas will reach the 80 degree mark except along the lakeshore where the low to mid 70s are expected. Friday onward through the holiday weekend look splendid! Friday will feature below normal highs in the lower 70s followed by highs in the low to mid 80s Saturday and Sunday. Partly sunny skies and light winds are expected with slim to no chances for precipitation each day. Temperatures Sunday evening look to be in the neighborhood of the mid to upper 70s--perfect for fireworks. An early glimpse at next week reveals a trend toward warming temperatures and a return of chances for shower and thunderstorm. Borchardt && .AVIATION... For the 00Z TAFs... 648 PM...Forecast concerns include... Chance of thunderstorms Wednesday afternoon. Wind shift/lake breeze Wednesday afternoon. Possible mvfr cigs and light fog Wednesday morning. There is a chance for showers and a few thunderstorms this evening, mainly south of the terminals. There may be a few light showers this evening across the terminals. There will be another chance for showers and thunderstorms Wednesday afternoon. The best chance is again expected south of the terminals but a lake breeze is expected Wednesday afternoon, shifting winds to the northeast. This lake breeze may allow isolated thunderstorms to develop. Confidence is fairly low but current prob mention is reasonable from this distance. There is a small chance for light fog to develop Wednesday morning, especially in the usual more rural locations. Mvfr cigs are also possible overnight into mid/late Wednesday morning but confidence is low and opted for scattered mention with this forecast. cms && .LOT WATCHES/WARNINGS/ADVISORIES... IL...None. IN...None. LM...None. && Visit us at weather.gov/chicago Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSChicago www.twitter.com/NWSChicago www.youtube.com/NWSChicago
Hazardous weather outlook, Jun 29, 3:59 PM CDT, 3 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
359 PM CDT Tue Jun 29 2021
ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-302100-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
359 PM CDT Tue Jun 29 2021 /459 PM EDT Tue Jun 29 2021/
This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.
.DAY ONE...Tonight.
Weather hazards expected...
Elevated Thunderstorm Risk...with an associated:
Limited damaging wind risk...up to 60 mph.
Limited Flooding Risk.
DISCUSSION...
Scattered thunderstorm clusters will continue through early evening,
mainly southeast of the I-55 corridor. Torrential downpours and gusty
winds will accompany the strongest storms. The heavy rain will
lead to flooding of ditches, farm fields, and roadways, especially in
areas that already received heavy rainfall over the past several days.
A Flash Flood Watch remains in effect for northern Illinois and
northwestern Indiana through early this evening.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Wednesday...
Limited Flooding Risk south of I-80.
Limited Thunderstorm Risk.
Thursday...
Limited Thunderstorm Risk.
High Swim Risk.
Friday...
High Swim Risk.
Monday...
Limited Thunderstorm Risk.
.SPOTTER INFORMATION STATEMENT...
Spotters activation is not anticipated, though rainfall and
flooding reports would be appreciated.
GENERAL STORM MOTION OF THE DAY:
Moving toward the north northeast at 30 to 35 mph.
LMZ740>745-302100-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
359 PM CDT Tue Jun 29 2021
This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.
.DAY ONE...Tonight.
Weather hazards expected...
Limited Thunderstorm Risk...with an associated:
Limited thunderstorm wind gust risk...up to 40 knots.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Wednesday...
Limited Thunderstorm Risk.
Thursday...
Hazardous conditions for small craft are likely.
Limited Thunderstorm Risk.
Monday...
Limited Thunderstorm Risk.
KJB
Visit us at http://weather.gov/chicago
Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicagoIn the hours before
Special weather statement, Jun 29, 3:07 PM CDT, 4 hours 17 minutes before
Special Weather Statement National Weather Service Chicago/Romeoville 307 PM CDT Tue Jun 29 2021 ILZ033-INZ019-292100- Iroquois IL-Benton IN- 307 PM CDT Tue Jun 29 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN IROQUOIS AND BENTON COUNTIES UNTIL 400 PM CDT/500 PM EDT/... At 306 PM CDT/406 PM EDT/, Doppler radar was tracking strong thunderstorms along a line extending from near Cissna Park to 7 miles southeast of Stockland to near Oxford. Movement was north at 20 mph. Wind gusts up to 50 mph and pea size hail will be possible with these storms. Locations impacted include... Fowler, Milford, Otterbein, Oxford, Boswell, Earl Park, Stockland, Woodland, Wellington, Ambia, Dunnington, Wadena, Claytonville, Swanington, Templeton and Raub. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4049 8790 4075 8779 4073 8710 4048 8710 TIME...MOT...LOC 2006Z 202DEG 18KT 4052 8783 4052 8754 4052 8718 Petr
Local storm report, Jun 29, 3:42 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
342 PM CDT TUE JUN 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM TSTM WND GST 1 SE KENTLAND 40.76N 87.44W
06/29/2021 M62 MPH NEWTON IN MESONET
MEASURED GUST TO 62 MPH AT KENTLAND AIRPORT.
&&Special weather statement, Jun 29, 4:11 PM CDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
411 PM CDT Tue Jun 29 2021
INZ010-011-292215-
Newton IN-Jasper IN-
411 PM CDT Tue Jun 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR NEWTON AND JASPER COUNTIES UNTIL
515 PM CDT...
At 409 PM CDT, Doppler radar was tracking a strong thunderstorm near
Brook, or near Morocco, moving north at 25 mph.
Wind gusts in excess of 50 mph will be possible with this storm.
Locations impacted include...
Rensselaer, DeMotte, Kentland, Remington, Morocco, Wheatfield, Lake
Village, Roselawn, Brook, Collegeville, Mount Ayr, Sumava Resorts,
Thayer, Baileys Corner, Stoutsburg, Foresman, Fair Oaks and Parr.
Including the following interstate...
Indiana I-65 between mile markers 201 and 262.
This includes... US 41 Dragway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4084 8706 4084 8710 4076 8710 4079 8750
4117 8744 4116 8739 4118 8737 4118 8733
4122 8729 4123 8725 4118 8693 4116 8693
TIME...MOT...LOC 2109Z 200DEG 20KT 4092 8733
PetrSpecial weather statement, Jun 29, 4:44 PM CDT, 2 hours 40 minutes before
Special Weather Statement National Weather Service Chicago/Romeoville 444 PM CDT Tue Jun 29 2021 INZ002-011-292230- Porter IN-Jasper IN- 444 PM CDT Tue Jun 29 2021 ...SIGNIFICANT WEATHER ADVISORY FOR PORTER AND NORTHERN JASPER COUNTIES UNTIL 530 PM CDT... At 443 PM CDT, Doppler radar was tracking a strong thunderstorm near Kouts, or near Hebron, moving north at 30 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Valparaiso, DeMotte, Hebron, Wheatfield, Lakes of the Four Seasons, Kouts, Wheeler, Dunns Bridge, Boone Grove, Malden and Stoutsburg. This includes... Valparaiso University and Porter County Fairgrounds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4118 8722 4154 8722 4152 8693 4115 8693 TIME...MOT...LOC 2143Z 195DEG 28KT 4129 8709 Petr
Special weather statement, Jun 29, 5:32 PM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
532 PM CDT Tue Jun 29 2021
ILZ032-292300-
Livingston IL-
532 PM CDT Tue Jun 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LIVINGSTON COUNTY
UNTIL 600 PM CDT...
At 532 PM CDT, Doppler radar was tracking a strong thunderstorm near
Chenoa, or 11 miles west of Fairbury, moving east at 20 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Fairbury.
LAT...LON 4064 8858 4075 8858 4076 8860 4075 8842
4062 8841
TIME...MOT...LOC 2232Z 274DEG 18KT 4070 8872
KluberThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 8:05 PM CDT | Special Weather Statement | LOT | Cook | 40 min |
| Jun 29, 9:05 PM CDT | Special Marine Warning | LOT | 37 min | |
| Jun 30, 4:01 AM CDT | Beach Hazards Statement | LOT | Cook, Lake | 59 hr |
| Jun 30, 4:09 AM CDT | Small Craft Advisory | LOT | 59 hr | |
| Jun 30, 10:40 AM CDT | Areal Flood Advisory | LOT | Ford, Grundy, Iroquois, Kankakee, LaSalle, Livingston and 1 more | 4 hr |
| Jun 30, 12:31 PM CDT | Areal Flood Advisory | LOT | Ford, Iroquois, Kankakee, Livingston | 119 min |
| Jun 30, 3:54 PM CDT | Areal Flood Advisory | LOT | Cook, Grundy, Kendall, Will | 3 hr |
| Jun 30, 4:48 PM CDT | River Flood Advisory | LOT | Cook | 3 hr |
Nearby
River Flood Warnings in Illinois, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.